# SDR HEEA086646

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,255 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412321104
- Part serial: 857
- Condition: Debonded
- Location: Mlg
- Part time: 169 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSTUBE CENTER PIVOT SUPPORT UNBONDED.
